MathSciNet Relay Station
MathSciNet bibliographic data
MR2189891 (2006i:34150) 34K13
Li, Jing-Wen; Cheng, Sui Sun Periodic solutions of a second order forced sublinear differential equation with delay. Appl. Math. Lett. 18 (2005), no. 12, 1373–1380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement